# SDR SWAA117128

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 66,377 hours, 63,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FWD GALLEY DOOR AFT FRAME CRACKED AT I/B EDGE OF CUTOUT.  REPAIRED FRAME PER SRM.
